Open Access
Translator Disclaimer
March, 1985 Discussion
C. L. Mallows
Ann. Statist. 13(1): 204-205 (March, 1985). DOI: 10.1214/aos/1176346586

Abstract

We show that it is helpful to generalize Vardi's problem, estimating an unknown distribution from selection-biased samples, by allowing the sample sizes to be random. The problem then assumes an elegant symmetry, leading to a transparent demonstration of the convergence of Vardi's algorithm.

Citation

Download Citation

C. L. Mallows. "Discussion." Ann. Statist. 13 (1) 204 - 205, March, 1985. https://doi.org/10.1214/aos/1176346586

Information

Published: March, 1985
First available in Project Euclid: 12 April 2007

zbMATH: 1002.62503
MathSciNet: MR773161
Digital Object Identifier: 10.1214/aos/1176346586

Subjects:
Primary: 62F10

Rights: Copyright © 1985 Institute of Mathematical Statistics

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.13 • No. 1 • March, 1985
Back to Top